| Model Number |
1012276-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the heavily calcified and heavily tortuous anatomy resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during second inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a heavily calcified and tortuous lesion in the right coronary artery (rca).After the lesion was crossed with a non-abbott guidewire, a 2.25x15mm non-abbott balloon dilatation catheter (bdc) was attempted to be used for vessel dilatation, but a pinhole on the balloon was noted.The bdc was removed and a 3.5x15mm trek rx bdc was advanced to the lesion through resistance; however, during the second inflation at 6atm another pinhole rupture was noted.The bdc was replaced with another unknown device and the procedure was completed.There were no adverse patient effects nor clinical delay.No additional information was provided.